• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



i am really suffering..

S: 18st0lb C: 17st6lb G: 10st5lb BMI: 38.2 Loss: 0st8lb(3.17%)
#1
I have the burn something bad in my tummy, I was prescribed omeprazole last year for it but i had to stop taking them as they were causing my body to tingle pins and needles, then it came back so doc tryed me on a lower dose but the tingles returned so i dont take nothing now.. (nothing else works)

this past week its been horrible, really burning, i am not sure if this diet may be contributing to it what with all the liquids? I used to have something to eat and it would go for a few hours (yes then come back)

dont know what to do.. its making me feel pretty sick, all inside all slimy and uchy and thirsty too..

No point going back to the docs cus they will just tell me to take omeprazole but it makes my body all tingly ... nothing else they can give me or do?

urghh :cry:

does anyone else suffer with this ?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Mini

Administrator
Staff member
S: 18st2lb C: 16st1lb G: 11st2lb Loss: 2st1lb(11.42%)
#3
Hi amethyst,

Very sorry to hear your suffering so, it sounds awful.:hug99:

I would agree with STBG that you should give your Doctor a call.

Have you tried taking fibre89 which you can buy from your CDC or fibreclear in your local pharmacy...it adds that bit of extra fibre that gives bulk to the system and may help.


Love Mini xxx
 
S: 18st0lb C: 17st6lb G: 10st5lb BMI: 38.2 Loss: 0st8lb(3.17%)
#4
i have an appintment next friday for something so i will mention it then..

BUT i will see how i am up to wednesday now..

i have husks with my butterscotch shake in the morning.. Can bowel movements have an affect on th is?
 

sumayyah

please try again
S: 23st6lb C: 17st7lb G: 9st0lb BMI: 44.8 Loss: 5st13lb(25.3%)
#5
im on omeprazole for my reflux ( comes all the way up on me ) cant say ive had tingling thou ive noticed in last few months that my arms go numb and my hands, muscles go tight and cant use em, not sure if its linked thou
theres ranitadine, gaviscon, my wee girl uses domperidone with her reflux meds, one child i know uses lasprazole and am sure there are others too, have even heard of ezithromycin being used
 
#6
There is a really old remedy that I have called magnesium triscilcate (sp) and it works really well, you can get it from pharmacies, I found that it was the only thing that worked, even gaviscon stopped working in the end and made me feel bloated. Give this a try, I know what you mean by omeprizole, the side effects are a bit rubbish.

Alway worth a chat with your GP, but CD did make me have indegestion, especially the bars.

The plus side, now the weight is gone, so has most of my reflux x
 

BIG BIRDY

Silver Member
S: 13st5lb C: 13st5lb G: 10st7lb BMI: 31.1 Loss: 0st0lb(0%)
#7
One of the reasons I have had to start this vlcd is to shift the weight quickly again. Last time I did the diet the acid reflux completely disappeared, and began to reappear at 12 1/2 stone. I'm now 13 1/2 st and in dire need of losing it. The only thing that worked for me was nexium from the docs. That and the weight loss! Once the weight went to about 11st, I didn't have to take the meds anymore.
 

Isis

Ancient Egypt Nut!
C: 18st3lb G: 11st0lb BMI: 39.9
#8
You need to go and see your GP again and discuss it with him

There are other meds they can try other than omeprazole.
I agree with STBG here Amethyst, you shouldn't need to suffer with this. I hope you get some relief soon honey.

Lacey xx :)
 
S: 18st0lb C: 17st6lb G: 10st5lb BMI: 38.2 Loss: 0st8lb(3.17%)
#9
Tankyou guys

Yes i will get back to him... this is horrible making me feel really ill..

all i have done now today is eat just to take the pain away... then it comes back so i eat again..

urghhhhhhhhh i am chucking money down the drain that i dont have... :( going to ring my cdc tommorrow and tell her everything i so need to lose this weight.. :(
 


Similar threads



Top